Dec 4, 2012
Hi, using Atripla due to accidental exposure. I feel drunk for hours after taking the pill and have blurred vision. I have to take 30 pills. Are these side effects normal? Am scared about the blurred vision.
Response from Dr. Henry
Many patients starting Atripla have central nervous system side effects (sleep problems, fuzzy thinking, even blurred vision) that is most intense if first 1-2 weeks and then generally diminishes. Most patients take Atripla before bedtime in order to sleep through the peak time for the side effects. I dont use Atripla after exposure very often due to the type of side effects you describe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Sore On Penis After Rubbing Vagina Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Female Condom To Prevent Bleeding During Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.